×

zbMATH — the first resource for mathematics

Generalized gradients of Lipschitz functionals. (English) Zbl 0463.49017

MSC:
49J45 Methods involving semicontinuity and convergence; relaxation
49K99 Optimality conditions
26B25 Convexity of real functions of several variables, generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P, Gradients généralisés de Clarke, Ann. sci. math. Québec, 2, 197-253, (1978) · Zbl 0411.49001
[2] {\scN. Bourbaki}, “Variétés différentielles et analytiques,” Hermann, Paris. · Zbl 0171.22004
[3] Clarke, F.H, Necessary conditions for nonsmooth problems in optimal control and the calculus of variations, () · Zbl 0612.49002
[4] Clarke, F.H, Generalized gradients and applications, Trans. amer. math. soc., 205, 247-262, (1975) · Zbl 0307.26012
[5] Clarke, F.H, A new approach to Lagrange multipliers, Math. oper. res., 1, 167-174, (1976)
[6] Clarke, F.H, Solution périodique des équations hamiltoniennes, C. R. acad. sci. Paris, 287, 951-952, (1978) · Zbl 0422.35005
[7] Clarke, F.H, Nonsmooth analysis and optimization, () · Zbl 0727.90045
[8] {\scF. H. Clarke}, Periodic solutions to Hamiltonian inclusions, J. Differential Equations, in press. · Zbl 0461.34030
[9] {\scF. H. Clarke}, Nonsmooth analysis and optimization, to appear. · Zbl 0727.90045
[10] Clarke, F.H; Ekeland, I, Hamiltonian trajectories having prescribed minimal period, Comm. pure appl. math., 33, 103-116, (1980) · Zbl 0403.70016
[11] Dunford, N; Schwartz, T, ()
[12] Hewitt, E; Stromberg, K, Real and abstract analysis, (1965), Springer-Verlag New York
[13] Hiriart-Urruty, J.B, Tangent cones, generalized gradients and mathematical programming in Banach spaces, Math. oper. res., 4, 63-82, (1979) · Zbl 0409.90086
[14] {\scA. D. Ioffe}, Nonsmooth analysis and applications, to appear. · Zbl 0554.58008
[15] Ioffe, A.D; Levin, V.L, Subdifferentials of convex functions, Trans. Moscow math. soc., 26, 1-72, (1972), [English translation] · Zbl 0281.46039
[16] Lebourg, G, Valeur moyenne pour gradient généralisé, C. R. acad. sci. Paris, 281, 795-797, (1975) · Zbl 0317.46034
[17] Lebourg, G, Generic differentiability of Lipschitzian functions, Trans. amer. math. soc., 256, 125-144, (1979) · Zbl 0435.46031
[18] {\scG. S. Morduhovic}, Metric approximation and necessary optimality conditions for general classes of nonsmooth extremal problems, to appear.
[19] Pshenichnyi, B.N, Necessary conditions for an extremum, (1971), Dekker New York · Zbl 0764.90079
[20] Rockafellar, R.T, Conjugate duality and optimization, (1974), SIAM Philadelphia · Zbl 0326.49008
[21] Rockafellar, R.T, La théorie des sous-gradients et ses applications à l’optimisation, (1979), Presses de l’Université de Montréal · Zbl 0421.90045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.